Hello,
I'm currently taking Microgynon 30ED and I missed three pills in a row and I am currently experiencing bleeding. I was 9 days into taking the pill when I missed the three. I was wondering if I am experiencing my period, if it is just bleeding due to the interruption of the pill. I was also wondering to stop and wait 7 days and take the inactive pill and then resume with my next pack or continue taking the active pill and wait the appointed days for my period? I am not sexually active so I don't need to worry about sexual matters or pregnancy. I am taking the pill as an option to ease pain during my period.
Thank you for any help you can give me on clearing this problem.

Answer: Hi thanks for asking question and sory for late reply. okay. your history suggest that the bleeding occurred due to interruption of pills. and tell me why are you taking you these pills? do you have any problem? If you don't have any problem or irregular periods or PCOD or any other feminine problem then why are you taking these pills? what has your doctor advised you?;

Post a Comment Blogger

Post Your Reply and Give Your Opinion About the Post

 
Top